Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: paxil - sweating mmcasey

Posted by Krissy P on April 6, 2003, at 0:00:38

In reply to paxil - sweating, posted by mmcasey on April 3, 2003, at 10:24:52

Hi,
I'm sorry to hear this. Have you talked to your doc about this? I hope they go away!
Yes, I took Paxil and I got really bad sweats. I also got chills, and majorly manic-forcing me to immediately go off it. This is just my experience, it is a great med for some.
Hope this helped a little,
kristen
--------------------------------------------------------------------------------------------------

> Has anyone else had problems with nighttime sweating on Paxil? I started taking it about a month ago, and
> my night sweats have gotten worse and worse, and it is really annoying!! This happened
> with Effexor also, but it wasn't even as bad as with the Paxil.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[216581]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:215764
URL: http://www.dr-bob.org/babble/20030402/msgs/216581.html